It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Back Problems Board Index
Pages: 1 2 Showing 1 - 20 of 40 for side effects of esi injections. (0.015 seconds)


... Personally I have never heard of this being a side effect of the ESI.... but I do have a question..... How old are you? ... (5 replies)
... I had the ESI injections a five days ago and I think that I am having a side effect from it. It started the day after the injections. I have getting very sweaty and hot. My temperature does increase a little, usually between 99. ... (5 replies)
... I am only 21 years old. The hot spells started the day after injections and I have never had them before. I really think that they are from the injections. ... (5 replies)

... You might want to find out what kind of steroid was used. Maybe you are having an allergic reaction. If you're still having problems, I believe I'd call and find out if you need to be checked. ... (5 replies)
... Yeah, sometimes my skin would reddish and I felt hot. Kind of like being overheated. I never took my temperature though. It usually got worse up to 3 days after and then started getting better and then just went away. ... (5 replies)
... Its been 10 days since I had my injection. I remember the first few days my vision was a little blurry, my sciatica symptoms increased, and I could eat like a horse and not get full. Finally my aches & pains are diminishing, just not like I want them too...at least they havent yet ! I go for my third and final injection next week. Im hoping for good results !! :) (5 replies)
... As for the timing of ESI's, it seems there are different opinions. My PM said I could have a total of 3 injections, each two weeks apart, but only 3 injections per year because of potential bad side effects of the steroids on the body. ... (8 replies)
... level fusion and wanted me to try all other options for relief before moving in that direction. i'm hoping they approve the use of artificial disks in the next couple years and i can have surgery that way. ... (3 replies)
... I agree a short course of oral steroid might be worth a try. ... (5 replies)
... I've never had trigger point injections, but I have had epidural steroid injections. Three lumbar injections did not resolve my back issue, but one cervical epidural resolved the majority of my neck problems. ... (5 replies)
... since I've posted so let me just summarize whats going really quick. I was in a car accident 11 weeks ago and July 10th I will be seeking TPI and ESI's, not sure of the order my doctor did say "will be doing both". ... (5 replies)
... Hi again everyone. I was wondering if any of you have had negative side effects from epidural steroid injections? ... (4 replies)
ESI Update!
Jan 31, 2008
... What I am concerned about is the nosebleed. While this is not totally uncommon, it's a concern that can be a sign of a serious side effect of the steroids and I would contact the doctor that did the ESI and also your spine doc. ... (1 replies)
Update...question
Oct 16, 2007
... Well, I go for my second ESI tomorrow. I must admit I'm a little nervous after that string of posts regarding the side effects of these injections. I did get a moderate amount of relief from the first one so I'm hoping this second one will work even better. ... (5 replies)
... s hope that by using them the problem goes away but it only causes more problems. There is a publication that you can read, The Burton Report that deals with the side effects of these shots. ... (3 replies)
Hello
Oct 21, 2003
... Welcome to the Healthboards. I am sorry to hear of your pain and lumbar diagnosis. I also suffered with the sciatica pain on my right side. I know first hand how unbearable the pain can be at times. ... (4 replies)
Afraid of Needles
Oct 14, 2003
... Welcome to the Healthboards. I also had such a fear of needles. ... (27 replies)
... All of you who are against ESI do you know which corticosteroid was injected? ... (9 replies)
... The ESI are just a name for the shots. They do them anywhere. I had them in my shoulder. Facet Joint Injections are done in the facet joints. You would have to look at a pic of the spine to see the facets. ... (9 replies)
... I'm sorry if I sound kind of blaise about the whole procedure. I've had so many ESIs, nerve blocks, etc. that it isn't a big deal any more. ... (9 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:44 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!